# SDR CALA2019072901265

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 65,117 hours, 23,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A861525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUTPLATE HOLE ANGLE (MARKED) ON LT SIDE OF APU COMPARTMENT APPROX. STA. 1136. TRANSFERRED FROM FLEET CYCLE N/R 9681448 FOR DIP REPORTING. REF. ECRA 5311-02209. BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINERRING AFTER 68,000 TOTAL FLIGHT CYCLES BUT PLACED ON DTA DIP TO "ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS." DIP 53-DIP LIMITS NOT ENTERDF ON LIMIT PAGE LIMITS BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINERRING AFTER 68,000 TOTAL FLIGHT CYCLES BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS." PLACED ON DTA DIP TO "ACCOMPLISH INSPECTION REQUIREMENTS ON OR TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION VERIFIED TOMC APPROVED ; QC REVIEWED RECORDS UPDATE .JF RECORDS UPDATE ..JF TOMC APPROVED ; QC REVIEWED INIT: PLN/ENG > 68,000 TAFC < 69,000 TAFC T/A : 75,000 TAFC.
